# SDR MWEA00827

- Difficulty date: September 25, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- Aircraft time: 85,266 hours, 82,418 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 591235019
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKS - DOUBLER AT STA 83.5 CRACKED APPROXIMATELY 10 INCHES AFT OF CENTER AT SKIN ATTACH.  FABRICATED AND INSTALLED REPAIR DOUBLER.  (X)
